# SDR FDEA200908042896

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 75,889 hours, 30,473 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142109
- Part serial: 195
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 75,639 hours, 30,354 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED A LEVEL 2 "ANTI SKID FAIL" ALERT FOLLOWING LANDING GEAR EXTENSION. EXECUTED A GO   AROUND & COMPLIED WITH QRH. GOT GOOD ANTI-SKID TEST .ON LANDING ROLLOUT THE LEFT BRAKES WERE SENSITIVE & APPEARED TO HAVE LOCKED UP MOMENTARILY.  AFTER  BLOCK-IN, LEFT BRAKES (NR 1, 2, 5, 6) WAS 292 DEG, 236 DEG, 282 DEG, 279 DEG, RT SIDE IN 170'S   INTERROGATED MCDU AND FOUND ASCU FAULTED ON LAST 3FLT LEGS.  SUSPECT BAD ASCU.
